# SDR CALA2014081401118

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 45,154 hours, 16,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SPLICE STRAP FASTENER HOLES CRACKED AT STATION 727B & RBL 45.50. ACCOMPLISHED REPAIR TO THE SEAT TRACK FLOORBEAM UPPER CHORD INBD & OTBD SIDES IAW TO ECRA NR 5320-0 2299.
